# SDR DALA2023090807369

- Difficulty date: September 8, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N301DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55069
- Aircraft time: 6,828 hours, 3,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER STEP 2 OF AMDS 5360-2017, FOUND CORROSION ON THE FWD END OF WASTE BOX DOUBLER. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 007-0001:5360-2017/001 00003 COMPLIED WITH PRI 611850-14 REV 0, REV 1, AND ER/A 611850-14 REV ORIGINAL SECTION I. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 007-0001:5360-2017/001 00003 COMPLIED WITH PRI 611850-14 REV 0, REV 1, A ND ER/A 611850-14 REV ORIGINAL SECTION I CLOSING REQUIREMENTS. (LP# 2959160)
